# SDR F3LA200300124

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Boeing 737-36Q
- Aircraft serial: 28662
- Aircraft time: 20,151 hours, 9,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  DURING TAKEOFF ROLL, FLIGHT CREW REPORTED AIRCRAFT WOULD NOT STEER TO LT.  TAKEOFF REJECTED AT APPROXIMATELY 60 KNOTS.  FOUND LOWER SIDEWALL PANEL IN FLIGHT DECK, RT SIDE BETWEEN STA 178 AND 254, IMPROPERLY INSTALLED AND INTERFERRING WITH FIRST OFFICER'S RT RUDDER PEDAL.  REINSTALLED PANEL PROPERLY PER MM 25-11-21.  RUDDER PEDALS MOVED FREELY THROUGH FULL TRAVEL WITH NO INTERFERENCE.  PERFORMED HIGH ENERGY STOP CONDITIONAL INSPECTION.  NO DISCREPANCIES FOUND.
